MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 110MM - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 110MM - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.210S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Additional product code ktt.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, during an unknown procedure, the trochanteric femoral nail advanced (tfna) fenestrated screw has collapsed after being locked.The surgery was completed successfully with no delay.The complaint was generated from the follow up visit.The surgeon noticed collapse after locking the device during the initial surgery.It is unknown if there was a surgical delay.It is unknown if the procedure was completed successfully.There were no patient consequences.Concomitant device reported: unknown tfna nail (part# unknown, lot# unknown, quantity 1), unknown locking screw (part# unknown, lot# unknown, quantity: unknown).This complaint involves one (2) device.This is report 1 of 2 for (b)(4).

Brand Name
TFNA FENESTRATED SCREW 110MM - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9996035
Report Number2939274-2020-02027
Device Sequence Number4483242
Product Code HSB
UDI-Device Identifier10886982098818
UDI-Public(01)10886982098818
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number04.038.210S
Device Catalogue Number04.038.210S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2020
Initial Report FDA Received Date04/24/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TFNA FENESTRATED SCREW 110MM - STERILE; UNK - NAILS: TFNA; UNK - SCREWS: NAIL DISTAL LOCKING